# SDR ABXA040030

- Difficulty date: January 15, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- Aircraft time: 54,959 hours, 58,619 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 2634006106
- Part serial: 9010819
- Condition: Defective
- Location: Master
- Part time: 3,579 hours, 3,644 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, BATTERY CHARGER WAS CHARGING BATTERY CONTINUALLY AT 20 AMPS, THE BATTERY WAS AT 38 TO 39 VOLTS.  REMOVED AND REPLACED BOTH MAIN BATTERIES, BATTERY CHARGER, AND BATTERY SENSOR IAW DC-9 AMM 24-30-01-4-0001 AND 24-30-02-2-001.  OPS CHECKED GOOD.
